# SDR CALA2018020900538

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 63,483 hours, 22,236 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Failed
- Location: Seat 22d Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

READING LIGHT AT SEAT 22D PRODUCED A LITTLE SMOKE,  BECAME INOPERATIVE AND STOPPED SMOKING. REPLACED THE LAMP.  OPS CHECKED OK.
